# SDR AU960635

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2AMK3
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCE2YK2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING INTERIOR SKIN DAMAGED IN AREA ADJACENT TO REAR WING  ATTACHMENT DUE TO ANGLE GRINDER DIGGING INTO AND THROUGH INTERIORSKIN - FOUND DURING INSPECTION IAW AD/BNT/17-2 - PERSONNEL/MAINTENANCE ERROR
